# SDR CA110126008

- Difficulty date: January 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,852 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006163
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO WAS REMOVED FROM ACFT DURING INSPECTION FOR POOR STARTS.  INSPECTION OF MAGNETO FOUND OIL IN POINTS CAVITY.
